Algebras satisfying certain quasiorder identities
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 35-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a4,
author = {Chajda, Ivan},
title = {Algebras satisfying certain quasiorder identities},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {35--41},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767189},
zbl = {0955.08003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a4/}
}
TY - JOUR AU - Chajda, Ivan TI - Algebras satisfying certain quasiorder identities JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 35 EP - 41 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a4/ LA - en ID - AUPO_1999_38_1_a4 ER -
Chajda, Ivan. Algebras satisfying certain quasiorder identities. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 35-41. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a4/